


default search action
"Complete moment convergence for randomly weighted sums of negatively ..."
Chao Lu et al. (2024)
- Chao Lu, Jibing Qi, Rui Wang, Xuejun Wang:
Complete moment convergence for randomly weighted sums of negatively superadditive dependent random variables. Commun. Stat. Simul. Comput. 53(6): 2966-2975 (2024)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.